# SDR REXA2019042300618

- Difficulty date: April 23, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 29,479 hours, 27,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FS 621.00 TO 625.00 OBLIQUE ANGLE AT STR 14L IN CRACKED. REMOVED AND REPLACED OBLIUQUE ANGLE AT STR14L IAW SRM 51-42-21 P/N 601-35012-51.
